Does Prednisone cause an increased heart rate?

Question is Closed Report Mark as Favorite

Answers (1)

22 Jun 2010

Noahsgram,
Not necessarily. Prednisone has been known to cause hypertension and tachycardia (irregular heart beats) in SOME people, but just because you use prednisone DOES NOT mean you WILL experience these; just that you might. Hope this helps.

Votes: +0

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

I have been on Prednisone 60 MG for 3 days now for a rash and itching condition. I was starting to?

... do better yesterday afternoon. Last night the itching came back and this AM woke up red in the face headache swollen face and high heart rate, is ...

2 answers 18 Feb 2010

Is it normal to have dizziness and headaches while on prednisone?

And fast heart rate off and on?

2 answers 11 Dec 2013

Increased heart rate??

case 53 years ,100 kg suffers from icrease in heart rate or pulse ,blood pressure is normal ,she is diabetic but it is controlled, she got episodes ...

1 answer 21 Dec 2014

If Osphena is causing a problem like increased heart rate, higher blood pressure can I just stop?

I have increased heart rate, higher systolic and diastolic readings since taking Osphena along with mild headaches that I was not experiencing before ...

2 answers 12 Feb 2015